# SDR USAA00378

- Difficulty date: March 20, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Part time: 49,693 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL 3 INCHES BY 5 INCHES, STATION 334, RBL 005 TO RBL 24.7.  INSTALLED NEW INTERCOSTAL PER SRM 51-10-00.  CORROSION LEVEL 1. (M)
